# SDR SWAA2025040219829

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS440 TO BS BS460 AT LEVEL S-25L FWD CARGO COMPARTMENT 2025-203869<[01] FABRICATED WEB LOCATED BTW BS440 TO BS BS460 AT LEVEL S-25L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-05; SRM 51-20-01; SRM 51-30-01 AND DWG 143A7510 REV C. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
